# SDR GLB2008F00001

- Difficulty date: July 15, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Engine: Pwa PT6*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1144300027179
- Condition: Cracked
- Location: Fs 288
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT HEAVY ANGLE DOUBLER AT FS 288.0 CRACKED FWD OF BEND RADIUS APPROX 1.75 INCH IN LENGTH.  MAINT REPAIRED LT HEAVY ANGLE DOUBLER AT FS 288 IAW SRM 53-90.  REPAIR AREA APPROXIMATELY 13.5 INCHES LONG.  RII INSPECTION COMPLIED WITH IAW TASKCARD 8.2.1.  (K)
